A 18-year-old female asked:
Disclaimer

i am currently on benzaclin (clindamycin and benzoyl peroxide) and retina and i recently started tanning will it cause breakouts to worsen if i continue to use them while tanning ?

1 doctor answer
Dr. Robert Jackson
43 years experience Dermatology
More: You will more likely get burned.
Answered on Sep 17, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 28-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
Clindamycin: This antibiotic has the potential, even when used topically, to initiate clostridium difficile colitis. Do not know what you mean by "stomach problems ... Read More
1
1 thank
A 18-year-old male asked:
Dr. Louis Krenn
20 years experience Family Medicine
Options: There are several other options for treating acne including different topical treatments and some oral medications you can try. The specific treatment ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Harold Bacchus
Specializes in Occupational Medicine
Zit care: Stievamycin is tretinoin & erythromycin gel for topical treatment for acne. Benzaclin (clindamycin and benzoyl peroxide) is also topical antibioti ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month